# SDR JJBA2018091814010

- Difficulty date: September 14, 2018
- Submitted: September 18, 2018
- Operation: Air carrier
- Aircraft: N14171
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500859
- Aircraft time: 34,695 hours, 22,278 cycles
- System (JASC): 2760 · Drag Control System
- Part: Control Unit
- Part number: 14533022409
- Part serial: 145273
- Condition: Malfunctioned
- Location: Spoiler
- Part time: 41,033 hours, 29,138 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SPOILER FAIL CAUTION IN FLIGHT. R&R SPOILER CONTROL UNIT. OPS CHECK SAT.
